MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE STABILIZATION SYSTEM; 1.6MM NITINOL K-WIRE, 500MM, SHARP TIP

GLOBUS MEDICAL, INC. REVOLVE STABILIZATION SYSTEM; 1.6MM NITINOL K-WIRE, 500MM, SHARP TIP
Model Number 685.008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.The type of damaged observed may have been caused from a deviation of trajectory that would cause an interference between the k-wire and instrument/implant.That interference could then place excessive force on the tip of the k-wire during removal and cause it to fracture.However, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that the tip of a k-wire broke off at the distal end and remains in the patient's body.

Brand Name
REVOLVE STABILIZATION SYSTEM
Common Device Name
1.6MM NITINOL K-WIRE, 500MM, SHARP TIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834178
Report Number3004142400-2023-00060
Device Sequence Number12574205
Product Code LXH
UDI-Device Identifier00849044072112
UDI-Public00849044072112
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number685.008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale